# SDR AALA20151023007

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 62,657 hours, 7,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 13W16101101
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO TOUCHDOWN, DOOR 4L HANDLE MOVED APPROX 6 INCHES, LIGHT CAME ON IN COCKPIT.  ON TROUBLESHOOTING FOUND SPRING GAS ACTUATOR WAS NOT ACTUATING MOVEMENT, THAT KEEPS HANDLE FROM MOVING.  REPLACED 4L DOOR GAS SPRING ACTUATOR, OPERATIONALLY CHECKED GOOD.  OK FOR SERVICE IAW AMM 52-11-05.
